# SDR REXA2020030200236

- Difficulty date: February 14, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: SH670375707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON AFT WATER WASTE SERVICE PANEL GREENLIGHT SUPPORT FITTING ( FUS) ( TCI: :100-19)                         
"
"GREEN LIGHT SUPPORT FITTING ON AFT WATER WASTE SERVICE PANEL WAS REPLACED FOR A NEW ONE PER CRJ 900 SRM 51-41-02-001-001-A01. (LEVEL CORROSION 2).                                                                
"
